# SDR AALA202106189028

- Difficulty date: June 14, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737823
- Aircraft serial: 29575
- Aircraft time: 32,592 hours, 13,374 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SYSTEM A HYDRAULIC FLUID LOSS, FLIGHT DECLARED EMERGENCY AND DIVERTED TO IAH. REPLACED PACKING AT PRESSURE SWITCH AND MODULE INTERFACE IAW AMM 29-31-12-401, LEAK AND OPS CHECK GOOD.
